MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-55-150-120-P6
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.Based on the information reviewed, there is no indication of a product quality issue.The investigation was unable to determine a conclusive cause for the reported difficulties.
 
Event or Problem Description
It was reported that the procedure was a mildly calcified, restenosed mid superficial femoral artery.Pre-dilatation was performed with a 5.5 x 100 mm armada balloon catheter for 2 inflations for 2 minutes to pre-dilated 150 mm of the lesion.A 5.5 x 150 mm supera stent was successfully deployed.It was confirmed that the stent was completely deployed and away from the sheath.The thumbslide was locked and the device was removed without resistance.Angiography confirmed the stent was fully apposed to the vessel wall.When attempting to post-dilate, it was noted that the stent had elongated from 150 to 250 mm.Post-dilatation was performed with the same 5.5 x 100 mm armada that was used for pre-dilatation to complete the procedure.The patient is doing fine.There was no clinically significant delay in the procedure.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6041692
Report Number2024168-2016-07075
Device Sequence Number76317
Product Code NIP
UDI-Device Identifier08975370026337
UDI-Public(01)08975370026337(17)180228(10)6031661
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue NumberS-55-150-120-P6
Device Lot Number6031661
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2016
Initial Report FDA Received Date10/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight120